# SDR 9708926623

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623US
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- Engine: Pwa JT9D7Q
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr Engine
- Stage of operation: TX
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, CREW FELT A COMPRESSOR STALL, NR 4 ENGINE FLAMED OUT WITH EGT RISING TO RED.  ENGINE WAS MOTORED UNTIL EGT WAS BELOW 150C.  MAINTENANCE INSPECTED ENGINE PER MM 72--00-00, PG 601 AND FIM 71-01-00, PG 23.  NO DEFECTS WERE NOTED.  ENGINE RUN CHECKED GOOD.  MAINTENANCE SUSPECTED TAILWIND AT TIME OF EVENT.  SPECIFIC PART CAUSING PROBLEM TO BE DETERMINED.
